EconPapers    
Economics at your fingertips  
 

Optimal growth models and the Lagrange multiplier

Cuong Le van and Çağrı Sağlam

Université Paris1 Panthéon-Sorbonne (Post-Print and Working Papers) from HAL

Abstract: We provide sufficient conditions on the objective functional and the constraint functions under which the Lagrangean can be represented by a l1 sequence of multipliers in infinite horizon discrete time optimal growth models

Keywords: Optimal growth; Lagrangean multipliers (search for similar items in EconPapers)
Date: 2004
References: Add references at CitEc
Citations: View citations in EconPapers (24)

Published in Journal of Mathematical Economics, 2004, 40 (3-4), pp.393-410. ⟨10.1016/j.jmateco.2003.10.002⟩

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: Optimal growth models and the Lagrange multiplier (2004) Downloads
Working Paper: Optimal growth models and the Lagrange multiplier (2004)
Working Paper: Optimal growth models and the Lagrange multiplier (2004)
Working Paper: Optimal growth models and the Lagrange multiplier (2003) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:cesptp:halshs-00118996

DOI: 10.1016/j.jmateco.2003.10.002

Access Statistics for this paper

More papers in Université Paris1 Panthéon-Sorbonne (Post-Print and Working Papers) from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2025-03-31
Handle: RePEc:hal:cesptp:halshs-00118996